MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED CEMENTED STANDARD SIZE 11MM LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED CEMENTED STANDARD SIZE 11MM LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during knee arthroplasty that the inner plastic sterile packaging of the femoral component was identified to be warped/melted upon opening.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of the returned product and packaging confirmed that the sterile packaging exhibited damage consistent with thermal damage, however, sterility was not breached.The device history records were reviewed and no discrepancies were identified.The root cause is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA POSTERIOR STABILIZED CEMENTED STANDARD SIZE 11MM LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23584544
Report Number3007963827-2025-00467
Device Sequence Number13138048
Product Code JWH
UDI-Device Identifier00889024229297
UDI-Public(01)00889024229297(17)350506(10)67194645
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42500607001
Device Lot Number67194645
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale